Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had mild periods. Would having sex recently have anything to do with this?

I had protected sex two times over the course of last week. My menstrual cycle is extremely irregular but I have been expecting it to come. I finally got it 2 days ago and it was very mild and it is practically already done. Though it has been a lot lighter since I stopped taking birth control , it has never been this light. Would having sex recently have anything to do with that?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Intercourse has nothing to do with menstrual flow.
Reduced flow could be due to contraceptive pills, and it also varies with your stress, nutrition level.
You can continue your birth control pill, need not have to worry.
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor